MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03246353001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise sodium electrode results for 12 patient samples and questionable chloride electrode results for 1 patient sample on a cobas 8000 ise 1800 module.This medwatch will apply to the chloride electrode.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ise sodium electrode.Patient 1: the initial na result is 147 mmol/l, and the repeated result was 140 mmol/l.Patient 2: the initial na result is 144 mmol/l, and the repeated result was 134 mmol/l.Patient 3: the initial na result is 152 mmol/l, and the repeated result was 145 mmol/l.Patient 4: the initial na result is 145 mmol/l, and the repeated result was 137 mmol/l.Patient 5: the initial na result is 153 mmol/l, and the repeated result was 146 mmol/l.Patient 6: the initial na result is 150 mmol/l, and the repeated result was 143 mmol/l.Patient 7: the initial na result is 150 mmol/l, and the repeated result was 142 mmol/l.Patient 8: the initial na result is 150 mmol/l, and the repeated result was 142 mmol/l.Patient 9: the initial na result is 151 mmol/l, and the repeated result was 144 mmol/l.Patient 10: the initial na result is 142 mmol/l, and the repeated result was 134 mmol/l.Patient 11: the initial cl result is 112 mmol/l, and the repeated result was 95 mmol/l.Patient 12: the initial na result is 150 mmol/l, and the repeated result was 143 mmol/l.Patient 13: the initial na result is 149 mmol/l, and the repeated result was 141 mmol/l.The samples were repeated due to alarms in the customer's middleware.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration was acceptable.The field service representative replaced the syringe seals, pinch tubing, sipper and vacuum nozzles, and cleaned the dilution nozzles.He performed checks and tests with acceptable results.Although no cause for the issue was found, the instrument performance was verified, and the issue appears to be resolved.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22013232
Report Number1823260-2025-01480
Device Sequence Number5355786
Product Code CGZ
UDI-Device Identifier07613336227787
UDI-Public07613336227787
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03246353001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown